# SDR SWAA2021112426945

- Difficulty date: October 5, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN CREASE BEAM BS 713 LBL 69 WL 208.  REMOVED 1 FASTENER IN THE CREASE BEAM WEB IAW SRM 51-40-02-0G-0.  REMOVED CORROSION ON UPPER SURFACE OF CREASE BEAM WEB.  AREA BLENDED IS 1' BY 1' IAW  SRM 51-10-02-0G-0.   EDDY CURRENT INSPECTED ON BLENDED AREA IAW NDT MANUAL PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND. CORROSION OUT OF LIMITS.  CREASE BEAM REPLACED IAW CARD TTG8Q006SPMB.
